Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    pg600rr is offline Junior Member
    Join Date
    Jan 2005

    Question Anyone know why M1t causes lethargy & raised BP??

    I have done my research and on it right now but I was just curious for hell of it why it causes you to feel tired and also why it raises your BP?? I looked in the M1T thread by NSA and couldn't find out to what causes this in the body only that it is caused and how to combat it... I wanna know why it is caused>>>

  2. #2
    Syndicate's Avatar
    Syndicate is offline Associate Member
    Join Date
    Oct 2004
    I think it messes with your sugar levels... I was tired all the time, until I started eating more carbs, and taking ephedrine.

  3. #3
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    all steroids effect blood pressure
    The blood sugar theory has never been proven but is the leading candidate plus it shuts your natty test down to nothing.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts